# SDR F3LA2011052300650

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 23,171 hours, 9,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 33801; RT SHEAR PLATE AT FRAME 69 - 70 HAS UPPER SURFACE CORROSION. REMOVED AND REPLACED SHEAR PLATE IAW EO A0-53EO-31-434 AND SRM 51-42-11.
